# SDR SRAA99513

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 7143253
- Condition: Malfunctioned
- Location: Nr 3 Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAE - FLT 1093 - DURING TAKEOFF ROLL, NR 3 PROP FLUXED 1 TO 2 PERCENT, TORQUE WAS HIGHER THAN OTHER ENGINES, SHUT DOWN ENGINE AS PRECAUTIONARY.  FOUND VALVE HOUSING NOT FUNCTIONING PROPERLY.  REPLACED NR 3 PROP VALVE HOUSING ASSY.  PERFORMED ENGINE RUN-UP, OPS CHECKED GOOD PER J/C 7101 AND 7101-2.  (X)
